# SDR SWAA2025071791246

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 69,437 hours, 41,486 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT RECLINES INTO AN EXIT ROW 11F.  READJUSTED HYDRO LOCK PER AMM 25-22-00.   INSPECTION C/W READJUSTED HYDRO LOCK PER AMM 25-22-00.
